Alert archive / Kansas / Red Flag Warnings in 2022
Red Flag Warning 19, NWS Dodge City, KS
NWS Dodge City, KS issued this red flag warning at Apr 11, 2022, 3:51 AM CDT for Morton County, Stanton County, Kansas. It took effect at Apr 11, 2022, 1:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2022, 3:51 AM CDT (08:51 UTC)
- In effect from
- Apr 11, 2022, 1:00 PM CDT
- Expired
- Apr 11, 2022, 8:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Dodge City, KS
Counties Morton County, KS, Stanton County, KS
The radar
The Dodge City radar (KDDC), 166 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 8.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2735 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 355 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
103 WWUS83 KDDC 110851 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 351 AM CDT Mon Apr 11 2022 ...Extreme fire danger likely for Tuesday afternoon... KSZ074-084-112100- /O.UPG.KDDC.FW.A.0013.220412T1700Z-220413T0200Z/ /O.NEW.KDDC.FW.W.0020.220412T1700Z-220413T0200Z/ /O.NEW.KDDC.FW.W.0019.220411T1800Z-220412T0100Z/ Stanton-Morton- 351 AM CDT Mon Apr 11 2022 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 074 AND 084... ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 074 AND 084... The National Weather Service in Dodge City has issued a Red Flag Warning For wind and low relative humidity, which is in effect from 1 PM this afternoon to 8 PM CDT this evening. A Red Flag Warning has also been issued from noon to 9 PM CDT Tuesday. The Fire Weather Watch is no longer in effect. * Affected Area...In Kansas...Fire Weather Zone 074 Stanton and Fire Weather Zone 084 Morton. * Winds...South 20 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 10 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && Springer $$ KSZ030-031-043>046-061>066-075>081-085>090-112100- /O.UPG.KDDC.FW.A.0013.220412T1700Z-220413T0200Z/ /O.NEW.KDDC.FW.W.0020.220412T1700Z-220413T0200Z/ Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Grant-Haskell-Gray-Ford-Edwards-Kiowa-Pratt- Stevens-Seward-Meade-Clark-Comanche-Barber- 351 AM CDT Mon Apr 11 2022 /251 AM MDT Mon Apr 11 2022/ ...RED FLAG WARNING IN EFFECT FROM NOON CDT /11 AM MDT/ TO 9 PM CDT /8 PM MDT/ TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 030...031...043...044...045...046...061... 062...063...064...065...066...075...076...077...078...079...080... 081...085...086...087...088...089 AND 090... The National Weather Service in Dodge City has issued a Red Flag Warning For wind and low relative humidity, which is in effect from noon CDT /11 AM MDT/ to 9 PM CDT /8 PM MDT/ Tuesday. The Fire Weather Watch is no longer in effect. * Affected Area...In Kansas...Fire Weather Zone 030 Trego...Fire Weather Zone 031 Ellis...Fire Weather Zone 043 Scott...Fire Weather Zone 044 Lane...Fire Weather Zone 045 Ness...Fire Weather Zone 046 Rush...Fire Weather Zone 061 Hamilton...Fire Weather Zone 062 Kearny...Fire Weather Zone 063 Finney...Fire Weather Zone 064 Hodgeman...Fire Weather Zone 065 Pawnee... Fire Weather Zone 066 Stafford...Fire Weather Zone 075 Grant... Fire Weather Zone 076 Haskell...Fire Weather Zone 077 Gray... Fire Weather Zone 078 Ford...Fire Weather Zone 079 Edwards... Fire Weather Zone 080 Kiowa...Fire Weather Zone 081 Pratt... Fire Weather Zone 085 Stevens...Fire Weather Zone 086 Seward... Fire Weather Zone 087 Meade...Fire Weather Zone 088 Clark... Fire Weather Zone 089 Comanche and Fire Weather Zone 090 Barber. * Winds...Southwest 35 to 45 mph with gusts up to 65 mph during the afternoon. Winds will abruptly shift to the northwest Tuesday evening as a cold front passes through southwest KS. * Relative Humidity...As low as 5 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc Springer
2 follow-up statements
511 WWUS83 KDDC 112056 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 356 PM CDT Mon Apr 11 2022 ...Extremely Critical Fire Weather Conditions Tuesday... KSZ074-084-120100- /O.CON.KDDC.FW.W.0019.000000T0000Z-220412T0100Z/ /O.CON.KDDC.FW.W.0020.220412T1700Z-220413T0200Z/ Stanton-Morton- 356 PM CDT Mon Apr 11 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 074 AND 084... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM CDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 074 AND 084... * Affected Area...In Kansas...Fire Weather Zone 074 Stanton and Fire Weather Zone 084 Morton. * Winds...This afternoon...South 15 to 30 mph, gusting to 35 mph. Tuesday...Southwest 35 to 45 mph, gusting to 65 mph. Wind shift to the northwest early to mid evening Tuesday. * Relative Humidity...This afternoon...As low as 15 percent. Tuesday...As low as 8 to 12 percent. * Impacts...Extremely critical fire weather conditions on Tuesday will lead to very dangerous fire behavior. Fire storms can develop in such severe conditions of extremely low relative humidity and high winds. Spot fire development is likely. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && Springer $$ KSZ030-031-043>046-061>066-075>081-085>090-120100- /O.CON.KDDC.FW.W.0020.220412T1700Z-220413T0200Z/ Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Grant-Haskell-Gray-Ford-Edwards-Kiowa-Pratt- Stevens-Seward-Meade-Clark-Comanche-Barber- 356 PM CDT Mon Apr 11 2022 /256 PM MDT Mon Apr 11 2022/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/ TO 9 PM CDT /8 PM MDT/ TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 030...031...043...044...045...046...061... 062...063...064...065...066...075...076...077...078...079...080... 081...085...086...087...088...089 AND 090... * Affected Area...In Kansas...Fire Weather Zone 030 Trego...Fire Weather Zone 031 Ellis...Fire Weather Zone 043 Scott...Fire Weather Zone 044 Lane...Fire Weather Zone 045 Ness...Fire Weather Zone 046 Rush...Fire Weather Zone 061 Hamilton...Fire Weather Zone 062 Kearny...Fire Weather Zone 063 Finney...Fire Weather Zone 064 Hodgeman...Fire Weather Zone 065 Pawnee... Fire Weather Zone 066 Stafford...Fire Weather Zone 075 Grant... Fire Weather Zone 076 Haskell...Fire Weather Zone 077 Gray... Fire Weather Zone 078 Ford...Fire Weather Zone 079 Edwards... Fire Weather Zone 080 Kiowa...Fire Weather Zone 081 Pratt... Fire Weather Zone 085 Stevens...Fire Weather Zone 086 Seward... Fire Weather Zone 087 Meade...Fire Weather Zone 088 Clark... Fire Weather Zone 089 Comanche and Fire Weather Zone 090 Barber. * Winds...Southwest 30 to 40 mph with gusts up to 60 mph. * Relative Humidity...As low as 10 percent. * Impacts...Extremely critical fire weather conditions on Tuesday will lead to very dangerous fire behavior. Fire storms can develop in such severe conditions of extremely low relative humidity and high winds. Spot fire development is likely. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc
847 WWUS83 KDDC 120057 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 757 PM CDT Mon Apr 11 2022 KSZ074-084-120900- /O.EXP.KDDC.FW.W.0019.000000T0000Z-220412T0100Z/ /O.CON.KDDC.FW.W.0020.220412T1700Z-220413T0200Z/ Stanton-Morton- 757 PM CDT Mon Apr 11 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM CDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 074 AND 084... ...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 074 AND 084... * Affected Area...In Kansas...Fire Weather Zone 074 Stanton and Fire Weather Zone 084 Morton. * Winds...Southwest 35 to 45 mph with gusts up to 65 mph. * Relative Humidity...As low as 10 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ KSZ030-031-043>046-061>066-075>081-085>090-120900- /O.CON.KDDC.FW.W.0020.220412T1700Z-220413T0200Z/ Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Grant-Haskell-Gray-Ford-Edwards-Kiowa-Pratt- Stevens-Seward-Meade-Clark-Comanche-Barber- 757 PM CDT Mon Apr 11 2022 /657 PM MDT Mon Apr 11 2022/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/ TO 9 PM CDT /8 PM MDT/ TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 030...031...043...044...045...046... 061...062...063...064...065...066...075...076...077...078...079... 080... 081...085...086...087...088...089 AND 090... * Affected Area...In Kansas...Fire Weather Zone 030 Trego...Fire Weather Zone 031 Ellis...Fire Weather Zone 043 Scott...Fire Weather Zone 044 Lane...Fire Weather Zone 045 Ness...Fire Weather Zone 046 Rush...Fire Weather Zone 061 Hamilton...Fire Weather Zone 062 Kearny...Fire Weather Zone 063 Finney...Fire Weather Zone 064 Hodgeman...Fire Weather Zone 065 Pawnee... Fire Weather Zone 066 Stafford...Fire Weather Zone 075 Grant... Fire Weather Zone 076 Haskell...Fire Weather Zone 077 Gray... Fire Weather Zone 078 Ford...Fire Weather Zone 079 Edwards... Fire Weather Zone 080 Kiowa...Fire Weather Zone 081 Pratt... Fire Weather Zone 085 Stevens...Fire Weather Zone 086 Seward... Fire Weather Zone 087 Meade...Fire Weather Zone 088 Clark... Fire Weather Zone 089 Comanche and Fire Weather Zone 090 Barber. * Winds...Southwest 30 to 40 mph with gusts up to 60 mph. * Relative Humidity...As low as 10 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this red flag warning went out at Apr 11, 3:35 AM CDT, 16 minutes earlier.
Area forecast discussion, Apr 11, 3:35 AM CDT, 16 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 335 AM CDT Mon Apr 11 2022 ...Updated Long Term and Fire Weather... .SHORT TERM...(Today and tonight) Issued at 108 AM CDT Mon Apr 11 2022 Radar observations early Monday morning show some light returns over the far north/northwest zones ahead of a very subtle upper level vorticity max ejecting from the central Rockies, and this activity is likely just virga given dewpoints across western KS are generally in the single digits to mid teens with temperatures in the upper 40s/low 50s. Otherwise, the rest of southwest KS is quiet as northwest winds gradually diminish through sunrise owing to weak surface high pressure building into the central plains. Short range guidance is in good agreement suggesting the next upper level trough will dig into the Pacific Northwest daytime Monday. Surface lee cyclogenesis will occur in response in eastern CO, which will result in winds turning south/southeast and increasing, especially across the western zones where the pressure gradient will be tighter. Expect sustained winds in the 20-25 mph range with gusts of 30-35 mph along and west of U.S. Highway 283. By Monday afternoon, skies will be mostly clear, and temperatures will peak in the upper 60s to mid 70s. Later tonight, as the surface cyclone continues to deepen to <990-mb, the strong south/southeast winds will be maintained and spread east, encompassing our entire CWA by 06Z Tuesday. This will inhibit optimal radiational cooling, and result in lows holding in the upper 40s to low 50s. .LONG TERM...(Tuesday through Sunday) Issued at 330 AM CDT Mon Apr 11 2022 By 12Z Tuesday morning, medium range guidance is in good agreement the upper level trough will be over the Great Basin and adjacent northern Rockies/Pacific Northwest, with the attendant ~985-mb surface cyclone roughly centered over far northeast CO. A dryline will extend south from this surface low and mix east through Tuesday morning, reaching east of our FA by 18Z Tuesday afternoon. Southwest winds behind this boundary will be exceptional, sustained in the 35-45 mph range with gusts up to 65 mph, and perhaps a touch higher. These strongly downsloping winds will allow temperatures to climb well above normal across our area, peaking in the upper 80s to low 90s. Record high temperatures for April 12 at DDC and GCK are 96 and 94 respectively, and these seem safe at the moment, however it is entirely possible these records could be broken. Additionally, widespread blowing dust is expected given very little precipitation over our area and areas upstream within the past several weeks, and reductions in visibility can be expected. As the upper level trough and associated surface low continue east Tuesday evening, a very strong cold front will move through southwest KS by 06Z Wednesday, with strong northwest winds in its wake. Winds immediately behind the front will be on par with winds Tuesday afternoon as the density current roars down U.S. Highway 83, but should weaken into the 25-35 mph range with gusts up to 45 mph shortly after frontal passage. The next question surrounding this frontal passage is how much precipitation will exist in the post-frontal environment Wednesday morning. Thankfully, 00Z deterministic runs of the ECMWF and GFS are in much better agreement compared to this time yesterday, showing at least some light precipitation over southwest KS in the 12-18Z Wednesday time frame. Guidance has also trended a touch warmer with this system, with 850-mb temperatures now in the -1 to -3C range. This temperature range would be right on the cusp of cold rain and wet snow, so forecasting precipitation phase is highly uncertain. Regardless, given how warm the ground is expected to be, any frozen precipitation will melt on contact. Any precipitation that does fall Wednesday morning will exit stage right in the early afternoon, and skies will gradually clear from west to east as DNVA on the back side of the ejecting upper level trough overspreads the central plains. Northwest winds will also gradually diminish as surface high pressure builds into the central plains, dropping to around 10 mph by 06Z Thursday. Temperatures on Wednesday will be significantly colder than Tuesday (by up to 30 degrees in some spots), with highs struggling into the 40s and 50s. Wednesday night into Thursday morning, clear skies and light winds will optimize radiational cooling, and temperatures will plummet to well below freezing for most of our area, with lows ranging from the upper teens/low 20s across the far northwest zones to the low 30s in the far southeast zones. The remainder of the long term period appears to be rather quiet, as upper level zonal flow becomes established over the central plains. Temperatures will rebound to near normal through the end of the week, with no mentionable weather elements expected. && .AVIATION...(For the 06Z TAFS through 06Z Monday night) Issued at 1228 AM CDT Mon Apr 11 2022 VFR flying conditions this TAF cycle for all terminals. Modest north winds will gradually veer through the overnight period, becoming southeasterly by late Monday morning or early afternoon and sustained in the 15-20 kt range with gusts of 25-30 kts. && .FIRE WEATHER... Issued at 224 AM CDT Mon Apr 11 2022 Near critical to critical fire weather conditions are expected to develop Monday afternoon across our far southwest zones. Temperatures warming into the low to mid 70s coincident with dewpoints in the upper teens to low 20s will yield minimum relative humidity in the 10-15% range. This will combine with sustained south winds in the 20-25 mph range with gusts of 30-35 mph to promote at least near critical fire weather danger. Therefore, a Red Flag Warning has been issued for Stanton and Morton counties from 18Z Monday through 01Z Tuesday. A much higher end fire weather event is expected Tuesday afternoon across all of southwest KS. Southwest winds behind a dryline will be sustained in the 35-45 mph range with gusts up to 65 mph, and these downsloping winds will result in temperatures soaring into the upper 80s and low 90s amidst dewpoints mainly in the 20s and 30s, fostering minimum relative humidity in the 5-15% range. These factors will engender extreme fire behavior for any wildfires that start, and a Red Flag Warning has been issued for all 27 counties of our CWA from 17Z Tuesday through 02Z Wednesday. && .PRELIMINARY POINT TEMPS/POPS... DDC 70 49 89 34 / 0 0 0 10 GCK 68 49 87 31 / 0 0 10 10 EHA 74 52 84 32 / 0 0 0 0 LBL 73 49 87 32 / 0 0 0 0 HYS 69 46 88 32 / 0 0 10 20 P28 71 48 91 43 / 0 0 0 10 && .DDC WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from noon CDT /11 AM MDT/ to 9 PM CDT /8 PM MDT/ Tuesday for KSZ030-031-043>046-061>066-074>081-084>090. High Wind Watch from Tuesday afternoon through Tuesday evening for KSZ030-031-043>046-061>066-074>081-084>090. Red Flag Warning from 1 PM this afternoon to 8 PM CDT this evening for KSZ074-084. && SHORT TERM...Springer LONG TERM...Springer AVIATION...Springer FIRE WEATHER...Springer
Hazardous weather outlook, Apr 11, 3:45 AM CDT, 6 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 345 AM CDT Mon Apr 11 2022 KSZ030-031-043>046-061>066-074>081-084>090-120845- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 345 AM CDT Mon Apr 11 2022 /245 AM MDT Mon Apr 11 2022/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Tonight. Day 1 Discussion ---------------- Near critical to critical fire weather conditions are expected to develop Monday afternoon across our far southwest zones. Temperatures warming into the low to mid 70s coincident with dewpoints in the upper teens to low 20s will yield minimum relative humidity in the 10-15% range. This will combine with sustained south winds in the 20-25 mph range with gusts of 30-35 mph to promote at least near critical fire weather danger. Therefore, a Red Flag Warning has been issued for Stanton and Morton counties from 18Z Monday through 01Z Tuesday. Day 1 Hazards ------------- * Non-thunderstorm wind: Limited risk * Fire weather: Significant risk .DAYS TWO THROUGH SEVEN...Monday through Saturday. Days 2-7 Discussion ------------------- A much higher end fire weather event is expected Tuesday afternoon across all of southwest KS. Southwest winds behind a dryline will be sustained in the 35-45 mph range with gusts up to 65 mph, and these downsloping winds will result in temperatures soaring into the upper 80s and low 90s amidst dewpoints mainly in the 20s and 30s, fostering minimum relative humidity in the 5-15% range. These factors will engender extreme fire behavior for any wildfires that start, and a Red Flag Warning has been issued for all 27 counties of our CWA from 17Z Tuesday through 02Z Wednesday. A widespread freeze is also expected Thursday morning as clear skies and light winds optimize radiational cooling and allow temperatures to plummet to well below freezing. Thursday morning lows will range from the upper teens in the far northwest zones to the low 30s in the far southeast zones. Days 2-7 Hazards ---------------- * Tuesday - Fire weather: Elevated risk * Wednesday - Fire weather: Elevated risk * Thursday - Fire weather: Elevated risk * Friday - Excessive cold: Limited risk - Non thunderstorm wind: Limited risk - Fire weather: Elevated risk * Saturday - Excessive cold: Elevated risk - Non thunderstorm wind: Limited risk * Sunday - Excessive cold: Elevated risk .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && For more details visit our webpage https://weather.gov/erh/ghwo?wfo=ddc Springer
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 3:51 AM CDT | Red Flag Warning | DDC | Barber, Clark, Comanche, Edwards, Ellis, Finney and 21 more | 41 hr |
| Apr 11, 3:47 PM CDT | High Wind Warning | DDC | Barber, Clark, Comanche, Edwards, Ellis, Finney and 21 more | 28 hr |
Nearby
Red Flag Warnings in Kansas, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.